1 doctor weighed in:

I have had reoccuring sinus infections that clearup on meds. I am currently on a course of levaquin, (levofloxacin) and it's back. Why is this? It's a bad one.

1 doctor weighed in
Dr. William Culviner
ENT - Head & Neck Surgery

In brief: Recurrent sinusitis

This is a complex issue .
It could keep coming back if you received antibiotics that didn't cover resistant bacteria, maybe you didn't get other adjunctive rx in addition to antibiotics like steroids, or there is a chronic inflammation that is interfering with sinus drainage. You may have sinus anatomy problems, deviated septum, and other issues. See an ENT for full exam and work-up.

In brief: Recurrent sinusitis

This is a complex issue .
It could keep coming back if you received antibiotics that didn't cover resistant bacteria, maybe you didn't get other adjunctive rx in addition to antibiotics like steroids, or there is a chronic inflammation that is interfering with sinus drainage. You may have sinus anatomy problems, deviated septum, and other issues. See an ENT for full exam and work-up.
Dr. William Culviner
Dr. William Culviner
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors